Impulsive generalized high-order recurrent neural networks with mixed delays: Stability and periodicity

    Mohammed Salah M'hamdi
    Mohammed Salah M'hamdi

    Neurocomputing, Volume 321, 2018, Pages 296-307.

    Cited by: 5|Bibtex|1|
    EI

    Abstract:

    Abstract In this paper, by employing fixed point theorem, generalized Gronwall–Bellman inequality and differential inequality techniques, some sufficient conditions are given for the existence and the exponential stability of the unique piecewise weighted pseudo almost-periodic solution of impulsive high-order recurrent neural networks ...More
    Your rating :
    0

     

    Tags
    Comments